# SDR FDEA202210262671

- Difficulty date: October 26, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA73154
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #262LF FOUND DELAMINATED FROM STATION 1321 TO STATION 1361. CABIN - DELAMINATED FLOOR PANEL #262LF FROM STATION 1321 TO STATION 1361 REMOVED   AND REPLACED AS PER AMM 53-21-04-4. FLOOR PANEL #262LF FABRICATED AS PER FEDEDX   DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. ORIG SUB DATE:  10/26/2022
